# SDR USAA2012040900011

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 50,496 hours, 18,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEAD BATTERY EMERGENCY FLASHLIGHT - FLIGHT ATTENDANT STATION AFT LEFT.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
